Advertisement

Communications in Mathematical Physics

, Volume 203, Issue 2, pp 249–267 | Cite as

Donaldson Invariants for Non-Simply Connected Manifolds

  • Marcos Mariño
  • Gregory Moore

Abstract:

We study Coulomb branch (“u-plane”) integrals for \(\) supersymmetric SU(2),SO(3) Yang–Mills theory on 4-manifolds X of b 1(X)>0, b 2 +(X)= 1. Using wall-crossing arguments we derive expressions for the Donaldson invariants for manifolds with b 1(X)>0, b 2 +(X)>0. Explicit expressions for \(\), where F g is a Riemann surface of genus g are obtained using Kronecker's double series identity. The result might be useful in future studies of quantum cohomology.

Keywords

Manifold Future Study Riemann Surface Explicit Expression Coulomb Branch 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Marcos Mariño
    • 1
  • Gregory Moore
    • 1
  1. 1.Department of Physics, Yale University, New Haven, CT 06520, USA.¶E-mail: marino@genesis5.physics.yale.edu, moore@castalia.physics.yale.eduUS

Personalised recommendations